# SDR 07FDEA00808

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 3: ABOVE ENGINE DRAIN PAN APPROX STA YN230 RT LOWER PYLON SKIN FOUND WITH SEVERAL GOUGES.  COMPLIED WITH FEDEX EA 1-5450-109841,  CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
